MOM2ACAT

SparkPoints
 

Toprol is not for me!

Thursday, September 17, 2015

Well, I decided that the Toprol was not for me. It did bring my heart rate down to almost normal, but I didn't feel any less tired; in fact, I felt worse. I felt very "sluggish" all day after I took it before bedtime on Monday night. And it really lowered my blood pressure, the top number went down to 100 when I checked it at different times during the day. That's not really dangerously low, but the fact that it brought it down that low after just one dose was kind of scary. My doctor did tell me to stop taking it if it made me feel funny. But we don't know if things will work til we try them.

Anyway, around 7:30pm Tuesday night, I finally started feeling like I was "coming out the fog", which I am guessing was the Toprol wearing off. I slept so much better that night!

Penny has been busy helping me this week. Tuesday she gave my house a good cleaning. Yesterday she took me to get my groceries, and after that, we went to Biggby's, where I used my birthday coupon to get my free beverage; I treated myself to a hot caramel apple cider. Tomorrow, Penny is taking me to my oncologist appointment and she will also be with me when the nurse from hospice comes to my house to meet with me tomorrow afternoon. Then she will be heading back home after the meeting, but she'll be back for about a week in October.

Today I'm just staying home and taking it easy, as tomorrow will be a long day for me, and I'm sure a little emotional too.
Share This Post With Others
Member Comments About This Blog Post
  • FLORIDASUN
    emoticon emoticon
    1756 days ago
  • MOMMA_BEAR_69
    Sorry the toprol didn't work for you but glad to hear you were able to get some good rest! AWESOME that you have such a great friend in Penny!!! Hope you enjoyed a super weekend.
    Blessings, love and hugs,
    Helen
    1782 days ago
  • OPALMOON
    Dear Shari,
    I am sorry the Toprol didn't agree with you. It's good that you had some restorative sleep on Tuesday night though.
    I am so glad Penny has been here to help you with different errands, around the house and offering support. I hope all went well for your meeting with the hospice representative. Yes, it is totally understandable that you would feel emotional. Though I'm a long way away I am with you in spirit. Thinking of you and sending prayers, love and hugs your way.
    Nattacia

    emoticon emoticon emoticon
    1784 days ago
  • JANIEWWJD
    Now you can get a good night's sleep. Thank the Lord for Penny! Have a restful night, my friend, and may God bless you!
    emoticon emoticon emoticon emoticon emoticon
    1785 days ago
  • ICECUB
    I AM SO SORRY THE MED DIDN' WORK. YOU ARE A VERY BRAVE WOMAN. I AM SO GLAD PENNY IS THERE WIT YOU.
    1786 days ago
  • LIVINGLOVINLIFE
    Sending you hugs and prayers about your consult with hospice. They can help and provide for your comfort and peace of mind in so many ways. It is not the end but rather the beginning of a new journey. One that I hope hospice can help ease your apprehensions and concerns. I am so glad that you have penny there with you. She is truly an angel sent from above.
    1786 days ago
  • IMAVISION
    What a wonderful blessing straight from the hand of our Abba Penny is! I am truly thankful to our Abba that He planned for you to enjoy her friendship & help, Shari.

    I am already covering your tomorrow with prayer. May it prove to be an easier day than you might anticipate!

    God bless!

    Ima


    1786 days ago
  • FLRED12
    It is such a blessing to have good friends like Penny. I am sorry the Toprol didn't work as well for you as hoped. I will be thinking of you tomorrow. emoticon
    1786 days ago
  • SLIMMERJESSE
    I always keep you in my prayers, and will be sending positive energy in hopes your Friday is not too difficult for your. Big hug, Shari.
    1786 days ago
  • KERRYG155
    That must have been a high dose! Glad you feel better and got a good night's sleep.
    1786 days ago
  • RASPBERRY56
    There's nothing like getting a good night's sleep! emoticon
    1786 days ago
  • PIMPINELLAN50
    Glad that you have had some good sleep after stopping the Toprol. emoticon
    You and Penny have a truly beautiful friendship. emoticon emoticon emoticon
    " 2~ BIG ~ emoticon emoticon UP" ~ for Penny!
    Thoughts and Prayers coming your way. emoticon
    1786 days ago
  • no profile photo CD5707126
    I hope that you will have another good nights sleep tonight. I have so many medications that cause problems for me. I am so glad that you have Penny to be there for emotional and physical support for you. Those people in our lives that fill those places are more valuable that the purest gold. I will continue to keep you in my thoughts and prayers. emoticon
    1786 days ago
  • LUCYCAN7
    Shari,so sorry to hear the Toprol did not work for you.Was praying
    to hear good news about the Toprol.So thankful Penny is there for
    you and will be back in October.Hugs and prayers dear friend. emoticon emoticon emoticon emoticon
    1786 days ago
  • PICKIE98
    Well, you do try things to help you, so this was a lesson learned I guess. I wonder if a half-pill would level out or still make you so tired? One has to try things though..I would too.

    I am glad Penny is there with you.. I wish you could post a pic of her so we could see that angel of a friend you have!!
    If you are getting your rest, that is very important!
    1786 days ago
  • HANOVERLADY
    Sending warm thoughts your way.

    emoticon
    1786 days ago
  • SENIORSAXLADY
    Hi Shari. I am so glad Penny is there and will be with you when you meet with HOSPICE tomorrow. Yes, it will ne an emotional time, I'm sure, but hopefully they can ease your mind. Love to you and hugs too. Prayers are always being said for you.
    1786 days ago
  • MEWHENRYSMAMA
    Oh, so sorry the Toprol did not work! But, like you said you don't know until you try!
    I am glad the fog lifted! I am so glad Penny is there to help you...true friendship I am so happy you have! I will be thinking of you tomorrow...I hope things go well! I am sure it will be emotional...it's ok...go with it! I am glad you know Penny will be back in October! Relax today, my friend!
    Many thoughts, prayers and emoticon emoticon emoticon
    emoticon
    1786 days ago
  • COOKIE502
    I haven't been Sparking for awhile, but I just got caught up on all your blogs. Shari, you are one of the most courageous people I know. God bless you for sharing your journey! emoticon
    1786 days ago
  • PHOENIX1949
    Toprol had the opposite of the intended result with me -- faster rate and higher BP (Tachycardia has been an issue for me for many years with a few scary A-Fib incidents).

    Penny is a wonderful friend to a wonderful person.

    emoticon emoticon


    1786 days ago
  • TEXASTITCHER
    Sorry for your troubles. I'm glad you have a good friend with you.
    1786 days ago
  • CRUISEGAL55
    Shari, your body is tired. You've been through so much. I'm glad you & Penny have this time together. You have such a special friendship. Sometimes friends are the best family.
    Hugs & prayers for you & Penny.
    emoticon emoticon emoticon
    1786 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.